Hacettepe Journal of Mathematics and Statistics
Cover Image
ISSN 2651-477X | e-ISSN 2651-477X | Period Bimonthly | Founded: 2002 | Publisher Hacettepe University |

83.348

301.624

     (Formerly: Hacettepe Bulletin of Natural Sciences and Engineering - Series B)

Hacettepe Journal of Mathematics and Statistics is an international peer-reviewed open access journal (with no article processing/publishing charge) devoted to the publication of original research papers and occasional surveys of a suitably high standard, written in English, on all aspects of Mathematics and Statistics. Papers on the interface between Mathematics and Statistics are particularly welcome, including applications to Physics, Actuarial Sciences, Finance and Economics.

Starting August 2018, all submissions will be handled by Dergipark's online submission system!

Starting October 2018, Hacettepe Journal of Mathematics and Statistics will be published only electronically!

Volume 48 Issue 4 of HJMS has been published!

Hacettepe Journal of Mathematics and Statistics

ISSN 2651-477X | e-ISSN 2651-477X | Period Bimonthly | Founded: 2002 | Publisher Hacettepe University |
Cover Image

83.348

301.624

     (Formerly: Hacettepe Bulletin of Natural Sciences and Engineering - Series B)

Hacettepe Journal of Mathematics and Statistics is an international peer-reviewed open access journal (with no article processing/publishing charge) devoted to the publication of original research papers and occasional surveys of a suitably high standard, written in English, on all aspects of Mathematics and Statistics. Papers on the interface between Mathematics and Statistics are particularly welcome, including applications to Physics, Actuarial Sciences, Finance and Economics.

Starting August 2018, all submissions will be handled by Dergipark's online submission system!

Starting October 2018, Hacettepe Journal of Mathematics and Statistics will be published only electronically!

Volume 48 Issue 4 of HJMS has been published!

Volume 48 - Issue 4 - Aug 2019
  1. Some generalized numerical radius inequalities involving Kwong functions
    Pages 951 - 958
    Mojtaba Bakherad
  2. Constructions of helicoidal surfaces by using curvature functions in isotropic space
    Pages 959 - 965
    Dae Won Yoon, Jae Won Lee, Chul Woo Lee
  3. Reiteration of a limiting real interpolation method with broken iterated logarithmic functions
    Pages 966 - 972
    Irshaad Ahmed, Fakhra Umar
  4. Rings for which every cosingular module is projective
    Pages 973 - 984
    Y. Talebi, A. R. M. Hamzekolaee, M. Hosseinpour, A. Harmanci, B. Ungor
  5. Super-biderivations and linear super-commuting maps on the N=2 superconformal algebra
    Pages 985 - 995
    Xiao Cheng, Jiancai Sun
  6. On Posner's second theorem in additively inverse semirings
    Pages 996 - 1000
    Sara Shafiq, Muhammad Aslam
  7. Generalizations of 2-absorbing and 2-absorbing primary submodules
    Pages 1001 - 1016
    Hojjat Mostafanasab, Ünsal Tekir, Ece Yetkin Çelikel, Emel A. Uğurlu, Gülşen Ulucak, Ahmad Yousifean Darani
  8. Some special differential subordinations
    Pages 1017 - 1034
    Nisha Bohra, Sushil Kumar, V. Ravichandran
  9. Generalized Lucas numbers of the form $11x^{2}\mp 1$
    Pages 1035 - 1045
    Refik Keskin, Ümmügülsüm Öğüt
  10. On general reduced second Zagreb index of graphs
    Pages 1046 - 1056
    Batmend Horoldagva, Lkhagva Buyantogtokh, Kinkar Ch. Das
  11. Numerical simulation of unsteady mixed convection of nanofluid in a lid-driven square cavity
    Pages 1057 - 1078
    Nagehan Alsoy-Akgün
  12. Some ordered function space topologies and ordered semi-uniformizability
    Pages 1079 - 1091
    İrem Eroğlu, Erdal Güner
  13. Ulam stability results for the solutions of nonlinear implicit fractional order differential equations
    Pages 1092 - 1109
    Zeeshan Ali, Akbar Zada, Kamal Shah
  14. Isometry classes of planes in $(\mathbb{R}^3,d_{\infty})$
    Pages 1110 - 1120
    Mehmet Kılıç
  15. Cominimaxness of certain general local cohomology modules
    Pages 1121 - 1130
    Moharram Aghapournahr
  16. Linearly equivalent topologies and locally quasi-unmixed rings
    Pages 1131 - 1136
    Adeleh Azari, Simin Mollamahmoudi, Reza Naghipour
  17. Generalized SIP-modules
    Pages 1137 - 1145
    Özgür Taşdemir, Fatih Karabacak
  18. Reducible good representations of semisimple Lie algebras $A_r$ and $B_r$ Part I
    Pages 1146 - 1155
    Rıdvan Güner
  19. On locally $\phi$-semisymmetric Sasakian manifolds
    Pages 1156 - 1169
    Absos Ali Shaikh, Chandan Kumar Mondal, Helaluddin Ahmad
  20. Regression parameters prediction in data set with outliers using neural network
    Pages 1170 - 1184
    Tahereh Razzaghnia
  21. Stochastic comparison bounds for an $M_{1},M_{2}/G_{1},G_{2}/1$ retrial queue with two way communication
    Pages 1185 - 1200
    Lala Maghnia Alem, Mohamed Boualem, Djamil Aissani
  22. Determining the effects of information security knowledge on information security awareness via structural equation modelings
    Pages 1201 - 1212
    Sinan Saraçlı, Atılgan Erdoğmuş
  23. Panel data unit root test with structural break: A Bayesian approach
    Pages 1213 - 1231
    Jitendra Kumar, Varun Agiwal
  24. Optimal investment strategy and liability ratio for insurer with Lévy risk process
    Pages 1232 - 1249
    Mustafa Asim OZALP, Kasirga Yildirak, Yeliz Yolcu Okur
  25. Restricted Liu estimator in generalized linear models: Monte Carlo simulation studies on gamma and Poisson distributed responses
    Pages 1250 - 1276
    Fikriye Kurtoğlu, M. Revan Özkale